# SDR ASAA2020072732940

- Difficulty date: July 23, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 24,349 hours, 7,858 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 0000
- Condition: Unknown
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED THE L1 DOOR WAS ABNORMALLY DIFFICULT TO OPEN.  GROUNDED - YES.  ACCOMPLISHED OPERATION OF L1 DOOR IAW AMM 52-11-00.  NO DEFECTS NOTED.
